MAUDE Adverse Event Report: MEDTRONIC, INC. DEFIB EPI PATCH; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC, INC. DEFIB EPI PATCH; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6721S-50
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); Over-Sensing (1438); Decreased Sensitivity (2534); Impedance Problem (2950)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: d314drg icd, implanted: (b)(6) 2012 and pb1018 valve, implanted: (b)(6) 2008.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) coil of the high voltage left ventricular (lv) epicardial lead triggered a lead integrity alert (lia) for an elevated number of short v-v intervals, varying rv coil impedance, and noise on high rate non-sustained episodes.It was further reported that the r-waves were diminished and the rv coil was fractured.The lead was reprogrammed and later capped and replaced.No patient complications have been reported as a result of this event.

Brand Name
DEFIB EPI PATCH
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8587898
Report Number2182208-2019-00850
Device Sequence Number1809629
Product Code LWS
UDI-Device Identifier00681490148818
UDI-Public00681490148818
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P900061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/28/2006
Device Model Number6721S-50
Device Catalogue Number6721S-50
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2019
Initial Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4968-35 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age28 YR
Patient Weight57